# SDR A6WA200640300

- Difficulty date: July 16, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: H341931
- Condition: Lack Of Lube
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH OUTER HANDLE RELEASE BUTTON WON`T DEPLOY.  CLEANED DIRT AND DEBRIS FROM RELEASE BUTTON AND OUTER HANDLE AND LUBED OUTER HANDLE AND RELEASE BUTTON.  (M)
